Stable G 2 bundles and algebraically completely integrable systems
Compositio Mathematica, Tome 92 (1994) no. 1, p. 43-60
@article{CM_1994__92_1_43_0,
     author = {Katzarkov, L. and Pantev, T.},
     title = {Stable $G\_2$ bundles and algebraically completely integrable systems},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {92},
     number = {1},
     year = {1994},
     pages = {43-60},
     zbl = {0806.14019},
     mrnumber = {1275720},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__92_1_43_0}
}
Katzarkov, L.; Pantev, T. Stable $G_2$ bundles and algebraically completely integrable systems. Compositio Mathematica, Tome 92 (1994) no. 1, pp. 43-60. https://www.numdam.org/item/CM_1994__92_1_43_0/

[B] A. Beauville: Prym varieties and the Schottky problem, Invent. Math. 41 (1977) 149-196. | MR 572974 | Zbl 0333.14013

[BNR] A. Beauville, M.S. Narasimhan and S. Ramanan: Spectral curves and the generalized theta divisor, J. reine angew. Math. 398 (1989) 169-179. | MR 998478 | Zbl 0666.14015

[BK] A. Beilinson and D. Kazhdan: Flat Projective Connections (1990) preprint.

[D] R. Donagi: Spectral covers, to appear in Journees de Geometrie Algebraique, Orsay. | MR 1397059

[H1] N. Hitchin: Stable bundles and integrable systems, Duke Math. Journ. 54 (1987) 91-114. | MR 885778 | Zbl 0627.14024

[H2] N. Hitchin: The self-duality equations on the Riemann surface, Proc. London Math. Soc. 55 (1987) 59-126. | MR 887284 | Zbl 0634.53045

[K1] V. Kanev: Spectral curves, simple Lie algebras and Prym-Tjurin varieties, Proc. Symp. Pure Math. 49(1) (1989) 627-649. | MR 1013158 | Zbl 0707.14041

[K2] V. Kanev: Theta Divizors of Generalized Prym Varieties. I., Lect. Notes in Math. 1124, pp. 166-215 (Springer-Verlag) 1985. | MR 805335 | Zbl 0575.14037

[L] S. Lang: Abelian Varieties (Springer-Verlag) 1983. | MR 713430 | Zbl 0516.14031

[OGV] A. Onischik, V. Gorbatsevitch, E. Vinberg: The Structure of the Lie Groups and Algebras, Encycl. of Math. Sciences 41, ch. 5 (Springer-Verlag) 1992). | Zbl 0797.22001

[Sch] G. Schwartz: Invariant theory of G2 and spin 7, Comment. Math. Helvetici 63 (1988) 624-663. | Zbl 0664.14006

[Sh] V. Shokurov: Prym varieties: theory and application, Math. USSR Izvestiya 23 (1984) 83-147. | MR 712095 | Zbl 0572.14025

[R] A. Ramanathan: Moduli for Principal Bundles, Lect. Notes in Math. 732, pp 527-533 (Springer-Verlag) 1979 | MR 555715 | Zbl 0419.14005

[S] C. Simpson: Moduli of Representation of the Fundamental Group of a Smooth Projective Variety (1989) preprint.